# SDR WVER0723201593006

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Part serial: L800093
- Condition: Cracked
- Location: Fuselage
- Part time: 25,804 hours, 21,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING & INSTALLING A NEW SERVICEABLE FRAME PN CC670-34133-9 AT FS 235.00 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01 & 51-25-01-001-001-A01.  WEIGHT & BALANCE NOT AFFECTED.
